Alert archive / Missouri / Tornado Warnings in 2022

Tornado Warning 5, NWS Springfield, MO

March 6, 2022Howell County, Shannon County, Texas County, Missouri

NWS Springfield, MO issued this tornado warning at Mar 6, 2022, 10:12 PM CST for Howell County, Shannon County, Texas County, Missouri. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2022, 10:12 PM CST (04:12 UTC)
Expired
Mar 6, 2022, 10:33 PM CST
In force
21 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Howell County, MO, Shannon County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 151 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 7:58 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 678 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
427 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
678 m²/s²
0-3 km storm-relative helicity
778 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

436 
WFUS53 KSGF 070412
TORSGF
MOC091-203-215-070445-
/O.NEW.KSGF.TO.W.0005.220307T0412Z-220307T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
1012 PM CST Sun Mar 6 2022

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Southwestern Shannon County in south central Missouri...
  Northeastern Howell County in south central Missouri...
  Southeastern Texas County in south central Missouri...

* Until 1045 PM CST.
    
* At 1012 PM CST, a severe thunderstorm capable of producing a
  tornado was located near Mountain View, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Mountain View...                  Montier...
  Arroll...                         Teresita...
  Pine Crest...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3688 9186 3707 9186 3719 9152 3689 9151
TIME...MOT...LOC 0412Z 249DEG 40KT 3700 9181 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Wise
2 follow-up statements
385 
WWUS53 KSGF 070425
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1025 PM CST Sun Mar 6 2022

MOC091-215-070434-
/O.CAN.KSGF.TO.W.0005.000000T0000Z-220307T0445Z/
Howell MO-Texas MO-
1025 PM CST Sun Mar 6 2022

...THE TORNADO WARNING FOR NORTHEASTERN HOWELL AND SOUTHEASTERN TEXAS
COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CST for south central
Missouri.

LAT...LON 3696 9166 3714 9165 3719 9152 3694 9151
TIME...MOT...LOC 0424Z 257DEG 45KT 3705 9161 

$$

MOC203-070445-
/O.CON.KSGF.TO.W.0005.000000T0000Z-220307T0445Z/
Shannon MO-
1025 PM CST Sun Mar 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR
SOUTHWESTERN SHANNON COUNTY...
    
At 1024 PM CST, a severe thunderstorm capable of producing a tornado
was located near Mountain View, moving east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Montier...                        Teresita...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3696 9166 3714 9165 3719 9152 3694 9151
TIME...MOT...LOC 0424Z 257DEG 45KT 3705 9161 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Hatch
001 
WWUS53 KSGF 070433
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1033 PM CST Sun Mar 6 2022

MOC203-070442-
/O.CAN.KSGF.TO.W.0005.000000T0000Z-220307T0445Z/
Shannon MO-
1033 PM CST Sun Mar 6 2022

...THE TORNADO WARNING FOR SOUTHWESTERN SHANNON COUNTY IS
CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 200 AM CST for south central
Missouri.

Remember, a Severe Thunderstorm Warning still remains in effect for
Shannon County. 

LAT...LON 3696 9166 3714 9165 3719 9152 3694 9151
TIME...MOT...LOC 0430Z 249DEG 40KT 3708 9150 

$$

Hatch

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 6, 5:44 PM CST, 4 hours 28 minutes earlier.

Area forecast discussion, Mar 6, 5:44 PM CST, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
544 PM CST Sun Mar 6 2022

...AVIATION UPDATE...

Key Messages:

1. Strong to severe storms possible this evening.

2. Heavy rain with the potential for localized flooding this
   evening into early Monday.

3. Much colder to end the work week and begin the weekend.
  Potential for winter weather.

.SHORT TERM...(This afternoon and Evening)
Issued at 100 PM CST Sun Mar 6 2022

An upper level trough is currently located over the Rocky
Mountains over the southwestern U.S. The trough will move east
into the Central Plains this evening then across the area tonight
into early Monday.

A surface cold front moved south through the region last night
across stalled across northern Arkansas into southeastern
Missouri. A cooler and drier air mass at the surface moves in
north of the front, with a warm and more moist air mass south of
the front. Surface dew points in the 60s are likely clipping or
just south of far south central Missouri. The front that moved
through the area last night, was just at the surface as the mid
level front remains north of the area as 850mb temperatures are in
the 9 to 10C range.

As the trough moves east into the plains Surface low pressure will
move north east across Arkansas into southern Missouri this
evening. As the surface low moves north a warm front will move
north with dewpoints in the 60s moving into far southern
Missouri, generally along and southeast of a Branson to Eminence
Missouri line.

As this occurs instability will increase but still remain modest
with MLCAPE values generally 400 to 800 J/kg southeast of the
Branson to Eminence line this evening. North of this line surface
based instability will be harder to come by, but with the front
last night only being at the surface some uncapped MUCAPE will be
in place. Low level shear will be weaker this afternoon, but as
the trough moves east and the low level jet increases low level
shear will increase this evening, as the instability also
increases.

Lift is already starting to move into the area, there is still a
weak cap in place but some scattered storms are starting to
develop across northern Arkansas into southern Missouri are
starting to occur. This activity will be elevated in nature and
not expecting much severe with it. As the trough and surface low
move towards the area early this evening, the cap will weaken as
low scale lift moves over the region. Expected discrete cells to
develop in the warm sector in northern Arkansas and some of this
activity may move into and clip portions of far southern and south
central Missouri Early this evening. All modes of severe storms
will be possible with this scattered activity. As the front moves
east expect a broken line and line segments to develop along the
front. There could be some embedded supercell within these lines
generally along and southeast of the Branson to Eminence MO line.
Damaging straight line winds to 70 mph will be the main risk with
the strongest storms. Hail to the size of quarters will also be
possible in the strongest updrafts. With low level shear
increasing there will also be the risk for a few tornadoes again
mainly along and southeast of a Branson to Eminence Missouri line
this evening.

North of the warm front, storms are still expected but will be
elevated in nature. Instability again will not be overly strong
but with the lift significant for storms to develop. The
atmosphere is also not be overly warm, so it would not take an
overly strong updraft to get some hail. Therefore, some isolated
hail of penny to quarter size hail will be possible with these
elevated storms south of Highway 54.

The severe risk will generally between 5 and 10pm this evening.

.LONG TERM...(tonight through Sunday)
Issued at 235 PM CST Sun Mar 6 2022

Tonight-Early Monday: Much colder air moves in behind this system
tonight into Monday. Some light snow or freezing drizzle will be
possible early Monday morning near the Highway 54 corridor, but
very minimal to no impacts are expected due to the expectation for
very light precip and warmer ground temperatures.

Monday-Wednesday: Generally zonal flow aloft will keep Gulf
Moisture at bay, leading to dry weather during this period. High
temperatures will gradually warm from the 40s on Monday into the
50s by Wednesday.

Thursday-Saturday: Precipitation chances return from Thursday into
Friday as an upper level trough digs across the central CONUS. The
WPC Cluster Analysis and model ensembles show uncertainty in the
timing of this system, so exact details are hard to come by with
the current forecast. However, the EFI shows a strong signal for
much colder temperatures on Thursday night into Saturday morning,
so it is possible that some wintry precip could develop on
Thursday night into Friday. NBM probabilities for >1" of snowfall
is 50-80%, >2" is 30-60%, and >4" is 10-30%...all highest over the
northern half of the CWA. This system will need to be closely
monitored with future forecast updates.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 535 PM CST Sun Mar 6 2022

Convection continues to develop across the area, with showers and
thunderstorms expected through the evening. There is potential
for strong to severe storms, mainly at KBBG.

Expect lowered ceilings to persist after the rain, with eventual
clearing from west to east Monday afternoon and evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through late tonight for MOZ082-083-092-096>098-
     104>106.

KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Rothstein/Titus
AVIATION...Titus
Hazardous weather outlook, Mar 6, 8:38 PM CST, 1 hour 34 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Springfield MO
838 PM CST Sun Mar 6 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080245-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
838 PM CST Sun Mar 6 2022

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Limited hail risk.
  Elevated thunderstorm wind damage risk.
  Significant lightning risk.
  Elevated excessive rainfall risk
  Limited ice accumulation risk.

DISCUSSION...

Showers and thunderstorms will continue for areas along and south
of Interstate 44 through midnight. Severe thunderstorms are
possible for areas along and south of a Branson to Eminence line,
with hail to the size of quarters, damaging winds and tornadoes
all possible.  Heavy rain will lead to a localized flash flooding
risk with this system, particularly for areas southeast of
Interstate 44.

Some lingering light snow or freezing drizzle will be possible
along and north of the Highway 54 corridor tonight into early
Monday. However, very minimal to no accumulations or impacts are
expected.

.DAYS TWO THROUGH SEVEN...Monday through Friday.

Unseasonably cold temperatures will be possible behind a cold
front by Thursday night into Friday. Wintry precipitation is also
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely tonight for areas along south of a
Branson to Eminence line.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Special weather statement, Mar 6, 8:26 PM CST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Springfield MO
826 PM CST Sun Mar 6 2022

MOZ090-091-095-096-070300-
Douglas MO-Greene MO-Webster MO-Christian MO-
826 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of southeastern
Webster, northwestern Douglas, northeastern Christian and
southeastern Greene Counties through 900 PM CST...

At 825 PM CST, Doppler radar was tracking a strong thunderstorm over
Ozark, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ozark...                          Rogersville...
Seymour...                        Sparta...
Fordland...                       Diggins...
Oldfield...                       Linden...
Elkhead...                        Bruner...
Dogwood...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 AM CST for southwestern
Missouri.

&&

LAT...LON 3694 9321 3709 9324 3742 9275 3702 9270
TIME...MOT...LOC 0225Z 250DEG 59KT 3704 9318

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Wise
Special weather statement, Mar 6, 8:35 PM CST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Springfield MO
835 PM CST Sun Mar 6 2022

MOZ104-070300-
Taney MO-
835 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of southeastern Taney
County through 900 PM CST...

At 834 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Omaha, or 11 miles south of Forsyth, moving east
at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bull Shoals Lake...               Lake Taneycomo...
Protem...                         Rueter...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for southwestern
Missouri.

&&

LAT...LON 3660 9317 3670 9277 3650 9278 3650 9315
TIME...MOT...LOC 0234Z 257DEG 44KT 3653 9306

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Wise
Local storm report, Mar 6, 8:58 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CST SUN MAR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             4 SSE BOAZ              36.97N 93.36W
03/06/2022  M1.00 INCH       STONE              MO   NWS EMPLOYEE

&&

JD
Local storm report, Mar 6, 9:00 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 PM CST SUN MAR 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             2 SW NIXA               37.02N 93.31W
03/06/2022  U0.75 INCH       CHRISTIAN          MO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&
Special weather statement, Mar 6, 9:12 PM CST, 1 hour before
Special Weather Statement
National Weather Service Springfield MO
912 PM CST Sun Mar 6 2022

MOZ083-098-070345-
Dent MO-Shannon MO-
912 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of northern Shannon and
southeastern Dent Counties through 945 PM CST...

At 912 PM CST, Doppler radar was tracking a strong thunderstorm 11
miles west of Bunker, or 16 miles southeast of Salem, moving east at
60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Echo Bluff State Park...          Current River State Park...
Ozark National Scenic Riverways...
Bunker...
Turtle...                         Midridge...
Round Spring...                   Akers...
Gladden...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for south central
Missouri.

&&

LAT...LON 3727 9116 3728 9158 3746 9156 3759 9148
      3759 9131 3751 9131 3750 9121 3742 9121
      3741 9117 3732 9118 3731 9116
TIME...MOT...LOC 0312Z 251DEG 53KT 3742 9141

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Wise
Special weather statement, Mar 6, 9:18 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Springfield MO
918 PM CST Sun Mar 6 2022

MOZ082-097-098-106-070415-
Oregon MO-Howell MO-Texas MO-Shannon MO-
918 PM CST Sun Mar 6 2022

...Strong thunderstorms will impact portions of Shannon, northern
Howell, southeastern Texas and northwestern Oregon Counties through
1015 PM CST...

At 918 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Cabool to near Willow Springs.
Movement was east at 60 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ozark National Scenic Riverways...
Echo Bluff State Park...
Current River State Park...       Mountain View...
Willow Springs...                 Winona...
Birch Tree...                     Eminence...
Pomona...                         Summersville...
Montier...                        Peace Valley...
Teresita...                       Midridge...
Arroll...                         Elk Creek...
Eunice...                         Alley Spring...
Hartshorn...                      Clear Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for south central
Missouri.

&&

LAT...LON 3708 9122 3686 9122 3687 9209 3719 9203
      3738 9117 3732 9118 3731 9116 3726 9116
      3725 9112 3720 9112 3720 9109 3718 9109
      3714 9102 3709 9102
TIME...MOT...LOC 0318Z 256DEG 51KT 3715 9197 3693 9203

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Wise

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:49 PM CSTAreal Flood AdvisorySGFLawrence, Newton5 hr
Mar 6, 7:11 PM CSTSpecial Weather StatementSGFChristian34 min
Mar 6, 7:53 PM CSTSpecial Weather StatementSGFBarry37 min
Mar 6, 7:58 PM CSTTornado WarningSGFOzark, Taney47 min
Mar 6, 8:04 PM CSTSpecial Weather StatementSGFWright26 min
Mar 6, 8:06 PM CSTSpecial Weather StatementSGFChristian24 min
Mar 6, 8:26 PM CSTSpecial Weather StatementSGFChristian, Webster34 min
Mar 6, 8:28 PM CSTTornado Warning Tornado observedSGFDouglas, Ozark47 min
Mar 6, 8:35 PM CSTSpecial Weather StatementSGFTaney25 min
Mar 6, 8:41 PM CSTSevere Thunderstorm WarningSGFTaney34 min
Mar 6, 8:47 PM CSTTornado WarningSGFOzark, Taney28 min
Mar 6, 9:01 PM CSTAreal Flood AdvisorySGFLaclede, Maries, Phelps, Pulaski6 hr
Mar 6, 9:04 PM CSTSevere Thunderstorm WarningSGFDouglas, Ozark56 min
Mar 6, 9:12 PM CSTSpecial Weather StatementSGFDent33 min
Mar 6, 9:18 PM CSTSpecial Weather StatementSGFShannon57 min
Mar 6, 9:33 PM CSTSevere Thunderstorm WarningSGFHowell, Ozark, Texas42 min
Mar 6, 9:37 PM CSTAreal Flood AdvisorySGFDouglas, Ozark6 hr
Mar 6, 9:50 PM CSTTornado WarningSGFOzark40 min
Mar 6, 10:05 PM CSTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas55 min
Mar 6, 10:43 PM CSTTornado WarningSGFHowell, Oregon17 min
Mar 6, 10:57 PM CSTSevere Thunderstorm WarningSGFOregon, Shannon33 min
Mar 6, 11:00 PM CSTTornado WarningSGFOregon30 min
Mar 6, 11:30 PM CSTSpecial Weather StatementSGFOregon30 min

Nearby

Tornado Warnings in Missouri, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.